# SDR HNAA2020032700110

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,796 hours, 35,195 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PDIS  658     36-11  2157741  26MAR20  MGM  CLOSE
      BLEED 1 OVER TEMP MESSAGE AT 24000FT REMAINED ON FOR
      5 MINS AND THEN EXTINGUISHED APPROX AT 10000FT.
FACT  26MAR20  09:26  SBY
            REMOVED PYLON PANELS 414DB 414CB INSPECTED COMPONENT
            S INSIDE PYLON AREA FOUND NO DEFECTS AT THIS TIME IN
            STALLED PANELS 414DB 414CB USING RETAINED HARDWARE I
            NBOUND REPOTTED NO DISCREPANCY OPS AND BLEED CHECKS GOOD. NO DISCREPANCIES
